# SDR DALA2015082705255

- Difficulty date: August 27, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 66,855 hours, 49,891 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Block
- Condition: Out Of Rig
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE UPPER RT BAYONET LOCK CABLE SLIDING BLOCK WAS FOUND OUT OF RIG, IT HAD A .7500" GAP ABOVE THE BAYONET LEVER PIN, WHERE ZERO GAP IS PERMITTED.  MSP MAINTENANCE CHECKED AND ADJUSTED THE SLIDING BLOCK.  IT IS WITHIN LIMITS NOW.
